×

zbMATH — the first resource for mathematics

Additive functionals on a space of continuous functions. I. (English) Zbl 0042.11702

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Cameron and W. T. Martin, An expression for the solution of a class of non-linear integral equations, Amer. J. Math. 66 (1944), 281 – 298. · Zbl 0063.00697
[2] R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. (2) 45 (1944), 386 – 396. · Zbl 0063.00696
[3] R. H. Cameron and W. T. Martin, The Wiener measure of Hilbert neighborhoods in the space of real continuous functions, J. Math. Phys. Mass. Inst. Tech. 23 (1944), 195 – 209. · Zbl 0060.29103
[4] R. H. Cameron and W. T. Martin, The orthogonal development of non-linear functionals in series of Fourier-Hermite functionals, Ann. of Math. (2) 48 (1947), 385 – 392. · Zbl 0029.14302
[5] Ross E. Graves, Integral representations of linear and weak linear functionals defined over the Wiener space \( C\), doctoral dissertation (unpublished), University of Minnesota, 1948.
[6] A. Kolmogoroff, Über die Summen durch den Zufall bestimmter unabhängiger Größen, Math. Ann. 99 (1928), no. 1, 309 – 319 (German). · JFM 54.0543.05
[7] R. E. A. C. Paley, N. Wiener, and A. Zygmund, Notes on random functions, Math. Z. 37 (1933), no. 1, 647 – 668. · Zbl 0007.35402
[8] Norbert Wiener, Generalized harmonic analysis, Acta Math. 55 (1930), no. 1, 117 – 258. · JFM 56.0954.02
[9] Gisiro Maruyama, Notes on Wiener integrals, Kōdai Math. Sem. Rep. 2 (1950), 41 – 44. {Volume numbers not printed on issues until Vol. 7 (1955).}. · Zbl 0045.21302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.